# SDR VNAA2012110200001

- Difficulty date: November 2, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 19,561 hours, 19,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOORWAY LOWER EMERGENCY EXIT LIGHT REPORTED INOPERATIVE.  MAINTENANCE TROUBLESHOT AND DEFERRED PASSENGER DOORWAY LOWER EMERGENCY EXIT LIGHT PER MEL.  AIRCRAFT RELEASED FOR SERVICE.  CONTINUED TROUBLESHOOTING, FOUND PIN W ON CONNECTOR  P5212 TO BE PUSHED BACK. RESEATED PIN W AND DOORWAY LOWER EMERGENCY LIGHT OP CHECKS NORMAL- REF WDM 25-28-02.
